HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

RANDOM PERTURBATIONS OF NON-SINGULAR TRANSFORMATIONS ON [0; 1]

Files in This Item:
pre975.pdf219.35 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84122

Title: RANDOM PERTURBATIONS OF NON-SINGULAR TRANSFORMATIONS ON [0; 1]
Authors: IWATA, YUKIKO Browse this author
OGIHARA, TOMOHIRO Browse this author
Keywords: random dynamical system
spectral decomposition theorem
random perturbations
Issue Date: 22-Feb-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 975
Start Page: 1
End Page: 18
Abstract: We consider random perturbations of non-singular measur- able transformations S on [0; 1]. By using the spectral decomposition theorem of Komornik and Lasota, we prove that the existence of the invariant densities for random perturbations of S. Moreover the densi- ties for random perturbations with small noise strongly converges to the deinsity for Perron-Frobenius operator corresponding to S with respect to L1([0; 1])-norm.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69782
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University